Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 28, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this river flood warning at Jun 12, 2015, 8:46 AM MDT for Douglas County, Colorado. It took effect at Jun 12, 2015, 9:50 AM MDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 8:46 AM MDT (14:46 UTC)
- In effect from
- Jun 12, 2015, 9:50 AM MDT
- Expired
- Jun 12, 2015, 6:15 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Douglas County, CO
The radar
The Denver radar (KFTG), 53 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Plum Creek (CO) near Sedalia (LOVC2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06709000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
385 WGUS45 KBOU 121446 FLWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 846 AM MDT FRI JUN 12 2015 ...The National Weather Service in Denver has issued a Flood Warning for the following rivers in Colorado... Plum Creek near Sedalia affecting Douglas County. .moderate to heavy rain has been falling over central douglas county since 5 am this morning. between 1 and 2 inches of rain has been measured. the heavy rain falling on already saturated ground will cause rapid rises on plum creek through this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive or walk into water of unknown depth. The roadway or pathway may be washed out and water could be much deeper than you think. Keep children and others away from fast flowing water and storm drains which could become deadly during high water. && COC035-130015- /O.NEW.KBOU.FL.W.0028.150612T1550Z-150613T0015Z/ /LOVC2.1.ER.150612T1550Z.150612T1600Z.150612T1815Z.NO/ 846 AM MDT FRI JUN 12 2015 The National Weather Service in Denver has issued a * Flood Warning for the Plum Creek near Sedalia. * until this evening. * At 8:31 AM Friday the stage was 7.2 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 8.1 feet by late this morning.The river will fall below flood stage by this afternoon. * Impact...At 8.0 feet...Considerable lowland and meadow flooding occurs. * Flood history...This crest compares to a previous crest of 7.6 feet on Jul 12 2014. && LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499 3950 10503 $$
4 follow-up statements
102 WGUS85 KBOU 121610 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1010 AM MDT FRI JUN 12 2015 ...The Flood Warning is cancelled for the following rivers in Colorado... South Boulder Creek near Eldorado Springs affecting Boulder County. Cache La Poudre River at the Canyon Mouth affecting Larimer County. South Platte River at South Platte affecting Jefferson County. ...The Flood Warning continues for the following rivers in Colorado... Cache La Poudre River near Greeley affecting Weld County. South Platte River at Henderson affecting Adams County. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. Plum Creek near Sedalia affecting Douglas County. .Rain will be decreasing this morning. Some showers and thunderstorms are expected mainly farther south this afternoon. However...not expecting intense rainfall like that seen on Friday afternoon and overnight. Storms will be weaker today due to a more stable airmass and less moisture. The Cache La Poudre River and South Platte River levels from Weld County downstream are expected to rise as all the runoff from the rainfall the past 24 hours makes its way downstream. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away from the steep banks of rivers and streams. During a flood, saturated banks can easily break off and fall into potentially deadly, fast flowing flood waters. && COC035-130015- /O.CON.KBOU.FL.W.0028.000000T0000Z-150613T0015Z/ /LOVC2.1.ER.150612T1502Z.150612T1531Z.150612T1815Z.NO/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning continues for the Plum Creek near Sedalia. * until this evening...or until the stream falls below flood stage. * At 9:31 AM Friday the stage was 8.9 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At 8.0 feet...Considerable lowland and meadow flooding occurs. * Flood history...This crest compares to a previous crest of 8.9 feet on Sep 14 2013. && LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499 3950 10503 $$ COC069-121640- /O.CAN.KBOU.FL.W.0025.000000T0000Z-150614T0300Z/ /FTDC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning is cancelled for the Cache La Poudre River at the Canyon Mouth. * At 9:45 AM Friday the stage was 6.9 feet. * Flood stage is 7.5 feet. * Forecast...The river crested below flood stage at 6.9 feet. The river will fall to 6.8 feet by . * Impact...At 7.5 feet...Considerable overbank flow and localized flooding occurs downstream in and near Fort Collins. * Flood history...This crest compares to a previous crest of 6.9 feet on Jun 12 2010. && LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513 4061 10514 4067 10525 $$ COC123-132210- /O.EXT.KBOU.FL.W.0013.000000T0000Z-150618T1200Z/ /GRPC2.1.SM.150602T1045Z.150613T1200Z.150618T0600Z.UU/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until Thursday morning...or until the stream falls below flood stage. * At 9:30 AM Friday the stage was 8.7 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 9.0 feet by Saturday morning. The river will fall below flood stage early Thursday morning. * Flood history...This crest compares to a previous crest of 8.9 feet on Jun 14 1983. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC059-121640- /O.CAN.KBOU.FL.W.0022.000000T0000Z-150614T1200Z/ /SPTC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning is cancelled for the South Platte River at South Platte. * At 9:00 AM Friday the stage was 6.8 feet. * Flood stage is 7.0 feet. * Forecast...The river will crest below flood stage at 6.8 feet this afternoon. * Impact...At 7.0 feet...There is flooding of low lying areas and water over sections of the Y Camp Road south of Deckers. * Flood history...This crest compares to a previous crest of 6.8 feet on May 22 1973. && LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515 3935 10517 3925 10522 $$ COC001-122140- /O.EXT.KBOU.FL.W.0023.000000T0000Z-150612T2140Z/ /HNDC2.2.ER.150612T0541Z.150612T0915Z.150612T1540Z.UU/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning continues for the South Platte River at Henderson. * until this afternoon...or until the stream falls below flood stage. * At 9:30 AM Friday the stage was 10.0 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage this morning. * Impact...At 10.0 feet...The South Platte River overflows onto roads in the Fort Lupton area. * Flood history...This crest compares to a previous crest of 10.1 feet on Jul 13 2011. && LAT...LON 3981 10497 4002 10483 4028 10488 4020 10482 3999 10481 3981 10494 $$ COC123-132210- /O.EXT.KBOU.FL.W.0014.000000T0000Z-150615T1200Z/ /KERC2.1.SM.150604T1330Z.150613T1800Z.150615T0600Z.UU/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning continues for the South Platte River near Kersey. * until Monday morning...or until the stream falls below flood stage. * At 9:30 AM Friday the stage was 10.1 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 11.0 feet by Saturday afternoon. The river will fall below flood stage early Monday morning. * Impact...At 11.5 feet...Southern sections of Hardin are flooded. * Flood history...This crest compares to a previous crest of 11.0 feet on May 31 1995. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-132210- /O.EXT.KBOU.FL.W.0016.000000T0000Z-150615T1800Z/ /WNAC2.1.RS.150607T1050Z.150614T1200Z.150615T1200Z.UU/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning continues for the South Platte River near Weldona. * until Monday afternoon...or until the stream falls below flood stage. * At 9:45 AM Friday the stage was 9.7 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday afternoon and continue to rise to near 10.5 feet by Sunday morning.The river will fall below flood stage by Monday morning. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-132210- /O.EXT.KBOU.FL.W.0024.150614T1500Z-150615T1800Z/ /BZNC2.1.ER.150614T1500Z.150614T1800Z.150615T1200Z.UU/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning continues for the South Platte River near Balzac. * from Sunday morning to Monday afternoon...or until the stream falls below flood stage. * At 9:30 AM Friday the stage was 9.5 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 10.1 feet by Sunday evening.The river will fall below flood stage by Monday morning. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$ COC013-121640- /O.CAN.KBOU.FL.W.0021.000000T0000Z-150613T1200Z/ /BELC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1010 AM MDT FRI JUN 12 2015 The Flood Warning is cancelled for the South Boulder Creek near Eldorado Springs. * At 9:15 AM Friday the stage was 4.4 feet. * Flood stage is 4.5 feet. * Forecast...The river crested below flood stage at 4.4 feet. The river will fall to 4.3 feet by . * Impact...At 4.5 feet...Houses between Eldorado Springs and Marshall begin to flood. * Flood history...This crest compares to a previous crest of 4.4 feet on Jun 18 1995. && LAT...LON 3995 10535 3994 10528 3997 10523 3996 10522 3992 10529 3994 10536 $$
996 WGUS45 KBOU 121624 FLWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 1024 AM MDT FRI JUN 12 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Colorado... Plum Creek near Sedalia affecting Douglas County. .Moderate flooding is occurring on Plum Creek. Plum Creek water levels should begin to fall in northern Douglas County this morning as rainfall decreases. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive or walk into water of unknown depth. The roadway or pathway may be washed out and water could be much deeper than you think. Keep children and others away from fast flowing water and storm drains which could become deadly during high water. && COC035-130010- /O.EXT.KBOU.FL.W.0028.000000T0000Z-150613T0010Z/ /LOVC2.2.ER.150612T1502Z.150612T1601Z.150612T1810Z.NO/ 1024 AM MDT FRI JUN 12 2015 ...Observed flooding increased from Minor to Moderate severity... ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for Plum Creek near Sedalia. * At 10:01 AM Friday the stage was 10.2 feet. * Flood stage is 8.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At 10.0 feet...There is moderate flooding of agricultural land near the creek. * Flood history...This crest compares to a previous crest of 8.9 feet on Sep 14 2013. && LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499 3950 10503 $$
806 WGUS85 KBOU 121702 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1102 AM MDT FRI JUN 12 2015 ...The Flood Warning continues for the following rivers in Colorado... Plum Creek near Sedalia affecting Douglas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away from the steep banks of rivers and streams. During a flood, saturated banks can easily break off and fall into potentially deadly, fast flowing flood waters. && COC035-130010- /O.CON.KBOU.FL.W.0028.000000T0000Z-150613T0010Z/ /LOVC2.2.ER.150612T1502Z.150612T1616Z.150612T1810Z.NO/ 1102 AM MDT FRI JUN 12 2015 The Flood Warning continues for the Plum Creek near Sedalia. * until this evening...or until the stream falls below flood stage. * At 10:31 AM Friday the stage was 10.8 feet. * Flood stage is 8.0 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river will fall below flood stage by this afternoon. * Impact...At 10.0 feet...There is moderate flooding of agricultural land near the creek. * Flood history...This crest compares to a previous crest of 8.9 feet on Sep 14 2013. && LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499 3950 10503 $$
959 WGUS85 KBOU 121840 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1240 PM MDT FRI JUN 12 2015 ...The Flood Warning is cancelled for the following rivers in Colorado... Plum Creek near Sedalia affecting Douglas County. .Rain has ended. Flood waters have receded...and are no longer expected to pose a threat to life or property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please continue to heed any road closures. && COC035-121910- /O.CAN.KBOU.FL.W.0028.000000T0000Z-150613T0010Z/ /LOVC2.2.ER.150612T1502Z.150612T1616Z.150612T1739Z.NO/ 1240 PM MDT FRI JUN 12 2015 The Flood Warning is cancelled for the Plum Creek near Sedalia. * At 12:00 PM Friday the stage has fallen to 4.7 feet. * Flood stage is 8.0 feet. * Fell below flood stage at 11:39 AM Friday. * Forecast...The river will continue to fall to 4.5 feet this afternoon. && LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499 3950 10503 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 3:12 AM MDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 12, 3:12 AM MDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 312 AM MDT FRI JUN 12 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 312 AM MDT FRI JUN 12 2015 UPPER LEVEL OVER COLORADO WILL SHIFT EAST ACROSS THE STATE TODAY AND INTO KANSAS AND NEBRASKA TONIGHT. A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS MOVED ONTO THE PLAINS OF KANSAS...OKLAHOMA AND TEXAS. BEHIND IT OVER COLORADO...JUST SCATTERED SHOWERS EXIST. EXPECTED SCATTERED SHOWERS TO CONTINUE THROUGH THE MORNING HOURS ACROSS THE AREA. AIRMASS BECOME SLIGHTLY UNSTABLE THIS AFTERNOON WITH CAPES UP TO 500 J/KG OVER PARTS OF THE AREA. IT WILL REMAIN MOIST...SO WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST. DRIER AIR WILL BE MOVING IN FROM THE NORTHWEST THIS AFTERNOON BEHIND THE LOW...SO WILL HAVE LOWER POPS OVER NORTHERN PARTS OF THE AREA. THE THREAT FOR HEAVY RAIN WILL BE LOWER TODAY DUE TO DRYING AND FEWER AND WEAKER THUNDERSTORMS. AS THE UPPER LEVEL LOW MOVES EAST OF THE STATE TONIGHT...DRIER WILL MOVE INTO THE AREA BEHIND IT. SHOWERS AND STORMS ARE EXPECTED TO COME TO AN END THIS EVENING. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 312 AM MDT FRI JUN 12 2015 SATURDAY THROUGH SUNDAY A DISORGANIZED SET OF UPPER LEVEL TROUGHS WILL BE OVER THE SOUTHWEST REGION. MODELS CONTINUE TO INDICATE WEAK WEST TO NORTHWEST FLOW ALOFT. MOISTURE REMAINS HIGH OVER COLORADO BRINGING A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS TO NE COLORADO. HIGHS WILL INCREASE INTO THE LOWER 80S FOR THE WEEKEND WITH DEWPOINTS HOVERING AROUND MID 50S. WEAK UPSLOPE PROVIDED BY A LEE SIDE TROUGH AND SURFACE HIGH PRESSURE OVER THE WEST WILL ALLOW FOR MUCH OF THE CONVECTION TO TAKE PLACE CLOSER TO THE FOOTHILLS. FOR SUNDAY NIGHT THROUGH MONDAY AN UPPER LEVEL TROUGH WILL DIP SOUTH PUSHING A SURFACE FRONT OVER THE PLAINS. THIS WILL BRING INCREASED SHOWERS TO THE NE PLAINS AS WELL AS DROP TEMPERATURES BACK INTO THE 70S FOR MONDAY. UPPER AIR SOUNDING SHOW SOME COOLING ALOFT WITH INCREASE INSTABILITY MONDAY AFTERNOON THAT COULD LEAD TO SOME CONVECTIVE STORMS OVER THE PLAINS. TUESDAY THROUGH THURSDAY INCREASED WESTERLY FLOW ALOFT WILL BRING ZONAL FLOW OVER COLORADO. MOISTURE WILL LINGER ENOUGH TO ALLOW FOR A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS BUT LESS IN COVERAGE THEN SEEN IN PREVIOUS DAYS. TEMPERATURES WILL REBOUND BACK INTO THE UPPER 70S AND LOWER TO MID 80S BY THURSDAY. && .AVIATION...(FOR THE TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 312 AM MDT FRI JUN 12 2015 RAIN SHOWERS HAVE DISSIPATED FOR THE TIME BEING BUT CEILINGS WILL FLUCTUATE BETWEEN IFR AND MFR THROUGH THE EVENING WITH ANOTHER CHANCE OF LIGHT RAIN FROM 12 TO 15Z. CONDITIONS WILL SLOWLY IMPROVE DURING THE MORNING HOURS WITH SOME CONVECTION POSSIBLE LATE AFTERNOON SO WILL MAINTAIN THE PROB 30 FOR NOW. CEILINGS ARE FORECASTED TO BECOME VFR BY 02Z WITH WINDS SWITCHING TO A MORE DIURNAL PATTERN BY 06Z TONIGHT INTO TOMORROW. && .HYDROLOGY... ISSUED AT 312 AM MDT FRI JUN 12 2015 THREAT FOR HEAVY RAIN HAS ENDED AND THE FLASH FLOOD WATCH HAS BEEN CANCELED. RAIN FROM YESTERDAY'S SHOWERS AND STORMS CAUSE MANY RIVER AND CREEKS TO RISE AND FLOOD. MOST OF THE SMALLER CREEKS AND STREAMS ARE BACK IN THEIR BANKS. MINOR FLOODING IS EXPECTED TO CONTINUE ALONG PARTS OF THE MAIN RIVERS. THERE ARE MANY FLOOD ADVISORIES AND WARNING IN EFFECT TO COVER THIS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...MAINLY OVER SOUTHERN PARTS OF THE AREA. BRIEF HEAVY RAIN WILL BE POSSIBLE. HOWEVER...STORMS WILL BE WEAKER TODAY DUE TO LESS MOISTURE AND INSTABILITY. RIVERS WILL CONTINUE TO RUN HIGH WITH PREVIOUS RAINFALL AND SNOWMELT. AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE EXTENDED PERIOD ALTHOUGH DECREASED IN CONVERGE COULD STILL CONTRIBUTE TO HIGHER FLOWS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON MDT TODAY FOR COZ036-041-046-047. && SHORT TERM...MEIER LONG TERM...BOWEN AVIATION...BOWEN HYDROLOGY...BOWEN/MEIER
Hazardous weather outlook, Jun 12, 4:00 AM MDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 400 AM MDT FRI JUN 12 2015 COZ030>051-131000- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 400 AM MDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS COLORADO TODAY AND BRING SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH COOL TEMPERATURES. BRIEF HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE WITH THE THUNDERSTORMS. THE LOW WILL MOVE EAST OF THE AREA TONIGHT BRINGING DRIER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TEMPERATURES WILL INCREASE THIS WEEKEND WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS POSSIBLE BOTH DAYS. STORMS FOR THE WEEK WILL BE MORE ISOLATED BUT YOU CAN EXPECT A SLIGHT CHANCE OF AFTERNOON SHOWERS OR THUNDERSTORMS EACH DAY WITH HIGHS IN THE 70S AND UPPER 80S BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 12, 8:13 AM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
813 AM MDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HEAVY RAIN 4 WSW THURMAN 39.57N 103.29W
06/12/2015 M1.66 INCH WASHINGTON CO TRAINED SPOTTER
0745 AM HEAVY RAIN 4 SE DENVER 39.69N 104.91W
06/12/2015 M3.74 INCH DENVER CO TRAINED SPOTTER
0600 AM HEAVY RAIN 10 NE PAWNEE BUTTES 40.93N 103.87W
06/12/2015 M1.99 INCH WELD CO TRAINED SPOTTER
0938 PM HEAVY RAIN 3 SSE HIGHLANDS RANCH 39.51N 104.95W
06/11/2015 M1.43 INCH DOUGLAS CO TRAINED SPOTTER
0930 PM HEAVY RAIN 4 ESE FOXFIELD 39.57N 104.73W
06/11/2015 M1.55 INCH DOUGLAS CO TRAINED SPOTTER
0855 PM HEAVY RAIN 10 E ELBA 39.92N 102.99W
06/11/2015 M1.80 INCH WASHINGTON CO TRAINED SPOTTER
RECORDED FROM 6 PM AND 830 PM MDT THIS EVENING.
0815 PM FLOOD 12 E PARKER 39.51N 104.54W
06/11/2015 ELBERT CO EMERGENCY MNGR
NORTHWEST ELBERT COUNTY - MANY RURAL ROADS CLOSED DUE TO
AREAL FLOODING. BASEMENTS REPORTED FLOODED. FLOODING ON
COAL AND RUNNING CREEKS. ELBERT COUNTY RD 106 CLOSED DUE
TO HIGH WATERS BETWEEN COUNTY ROADS 5 AND 13.
0748 PM HEAVY RAIN 4 SSE DENVER 39.67N 104.93W
06/11/2015 M1.58 INCH DENVER CO TRAINED SPOTTER
1.58 INCHES OF RAIN PAST 1 HR 40 MINS IN SOUTHEAST
DENVER...MOST OF THAT FELL IN THE FIRST 40 MINS. MINOR
STREET AND YARD FLOODING.
0720 PM FLASH FLOOD 9 SSE ARAPAHOE PARK 39.53N 104.60W
06/11/2015 ELBERT CO TRAINED SPOTTER
FLASH FLOODING WASHED OUT A 6 FOOT DIAMETER CULVERT AT
THE END OF GLENNON RD, SOUTH OF ELBERT CTY RD 186 IN
NORTHWEST ELBERT COUNTY.
0628 PM FLASH FLOOD AKRON 40.16N 103.21W
06/11/2015 WASHINGTON CO COUNTY OFFICIAL
FLOOD WATER RUNNING ACROSS U.S. HIGHWAY 34 NEAR AKRON IN
NORTHERN WASHINGTON COUNTY.
0628 PM FLOOD SEDALIA 39.43N 104.97W
06/11/2015 DOUGLAS CO LAW ENFORCEMENT
FLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA,
APPROXIMATELY 25 MILES SOUTHWEST OF DENVER.
0617 PM HEAVY RAIN 4 NNW CASTLE ROCK 39.43N 104.88W
06/11/2015 M2.36 INCH DOUGLAS CO TRAINED SPOTTER
0600 PM FLASH FLOOD 7 E PARKER 39.51N 104.63W
06/11/2015 ELBERT CO EMERGENCY MNGR
CREEKS WERE FLOWING RAPIDLY AND WERE 4 FEET DEEP. AT
LEAST 3 ROADS CLOSED LAST EVENING DUE TO WATER RUNNING
OVER THE ROAD. SEVERAL BASEMENTS FLOODED.
0550 PM HEAVY RAIN 9 N ELIZABETH 39.49N 104.60W
06/11/2015 M2.22 INCH ELBERT CO TRAINED SPOTTER
RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.
0255 PM HEAVY RAIN 2 SSE LOVELAND 40.39N 105.06W
06/11/2015 M1.80 INCH LARIMER CO TRAINED SPOTTER
1.24 PAST 55 MINUTES
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:43 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Douglas, Jefferson | 3 hr |
| Jun 11, 8:42 PM MDT | Areal Flood Warning | BOU | Arapahoe, Douglas | 4 hr |
| Jun 11, 8:51 PM MDT | River Flood Warning | BOU | Denver | 8 hr |
| Jun 11, 8:52 PM MDT | Areal Flood Warning | BOU | Douglas | 6 hr |
| Jun 11, 8:55 PM MDT | Areal Flood Warning | BOU | Arapahoe, Douglas, Elbert | 6 hr |
| Jun 11, 11:23 PM MDT | Areal Flood Warning | BOU | Jefferson | 6 hr |
| Jun 12, 5:16 AM MDT | Areal Flood Warning | BOU | Jefferson | 4 hr |
| Jun 12, 6:23 AM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas | 6 hr |
| Jun 12, 7:03 AM MDT | Flash Flood Warning | BOU | Douglas | 6 hr |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.